Phone: +34 91 394 3962, Fax: +34 91 394 4064
Abstract K and J spaces and measure of non-compactness
Article first published online: 11 OCT 2007
Copyright © 2007 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 280, Issue 15, pages 1698–1708, November 2007
How to Cite
Cobos, F., Fernández–Cabrera, L. M. and Martínez, A. (2007), Abstract K and J spaces and measure of non-compactness. Math. Nachr., 280: 1698–1708. doi: 10.1002/mana.200510572
- Issue published online: 11 OCT 2007
- Article first published online: 11 OCT 2007
- Manuscript Accepted: 18 JUN 2006
- Manuscript Received: 4 JUL 2005
- Spanish Ministerio de Educación y Ciencia. Grant Number: MTM2004-01888
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!